# SDR DALA2018080304856

- Difficulty date: August 2, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 2,022 hours, 176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT,  THE SWITCH WAS IN THE ARMED POSITION AT THE L2 & L3 DOORS.  REPLACED REPLACED THE CONTROL UNIT.
